Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Local and global subordination theorems for vector-valued analytic functions

Authors: Mark Finkelstein and Robert Whitley
Journal: Trans. Amer. Math. Soc. 144 (1969), 73-76
MSC: Primary 30.85; Secondary 46.00
MathSciNet review: 0251238
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Dunford and J. Schwartz, Linear operators, Part I, Interscience, New York, 1958.
  • [2] Einar Hille, Analytic function theory. Vol. II, Introductions to Higher Mathematics, Ginn and Co., Boston, Mass.-New York-Toronto, Ont., 1962. MR 0201608 (34 #1490)
  • [3] J. L. Kelley and Isaac Namioka, Linear topological spaces, With the collaboration of W. F. Donoghue, Jr., Kenneth R. Lucas, B. J. Pettis, Ebbe Thue Poulsen, G. Baley Price, Wendy Robertson, W. R. Scott, Kennan T. Smith. The University Series in Higher Mathematics, D. Van Nostrand Co., Inc., Princeton, N.J., 1963. MR 0166578 (29 #3851)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.85, 46.00

Retrieve articles in all journals with MSC: 30.85, 46.00

Additional Information

PII: S 0002-9947(1969)0251238-5
Article copyright: © Copyright 1969 American Mathematical Society